On the zeros of the MacDonald functions

Yuji Hamana, Hiroyuki Matsumoto, Tomoyuki Shirai

研究成果: ジャーナルへの寄稿記事

抄録

We are concerned with the zeros of the Macdonald functions or the modified Bessel functions of the second kind with real index. By using the explicit expressions for the algebraic equations satisfied by the zeros, we describe the behavior of the zeros when the index moves. Results by numerical computations are also presented.

元の言語英語
ページ(範囲)361-382
ページ数22
ジャーナルOpuscula Mathematica
39
発行部数3
DOI
出版物ステータス出版済み - 1 1 2019

Fingerprint

Macdonald Function
Zero
Neumann function
Modified Bessel Functions
Algebraic Equation
Numerical Computation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

On the zeros of the MacDonald functions. / Hamana, Yuji; Matsumoto, Hiroyuki; Shirai, Tomoyuki.

:: Opuscula Mathematica, 巻 39, 番号 3, 01.01.2019, p. 361-382.

研究成果: ジャーナルへの寄稿記事

Hamana, Yuji ; Matsumoto, Hiroyuki ; Shirai, Tomoyuki. / On the zeros of the MacDonald functions. :: Opuscula Mathematica. 2019 ; 巻 39, 番号 3. pp. 361-382.
@article{6708b089a85149af9b7d34097e52b57b,
title = "On the zeros of the MacDonald functions",
abstract = "We are concerned with the zeros of the Macdonald functions or the modified Bessel functions of the second kind with real index. By using the explicit expressions for the algebraic equations satisfied by the zeros, we describe the behavior of the zeros when the index moves. Results by numerical computations are also presented.",
author = "Yuji Hamana and Hiroyuki Matsumoto and Tomoyuki Shirai",
year = "2019",
month = "1",
day = "1",
doi = "10.7494/OpMath.2019.39.3.361",
language = "English",
volume = "39",
pages = "361--382",
journal = "Opuscula Mathematica",
issn = "1232-9274",
publisher = "Akademia Gorniczo-Hutnicza im. S. Staszica w Krakowie.",
number = "3",

}

TY - JOUR

T1 - On the zeros of the MacDonald functions

AU - Hamana, Yuji

AU - Matsumoto, Hiroyuki

AU - Shirai, Tomoyuki

PY - 2019/1/1

Y1 - 2019/1/1

N2 - We are concerned with the zeros of the Macdonald functions or the modified Bessel functions of the second kind with real index. By using the explicit expressions for the algebraic equations satisfied by the zeros, we describe the behavior of the zeros when the index moves. Results by numerical computations are also presented.

AB - We are concerned with the zeros of the Macdonald functions or the modified Bessel functions of the second kind with real index. By using the explicit expressions for the algebraic equations satisfied by the zeros, we describe the behavior of the zeros when the index moves. Results by numerical computations are also presented.

UR - http://www.scopus.com/inward/record.url?scp=85062361157&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85062361157&partnerID=8YFLogxK

U2 - 10.7494/OpMath.2019.39.3.361

DO - 10.7494/OpMath.2019.39.3.361

M3 - Article

AN - SCOPUS:85062361157

VL - 39

SP - 361

EP - 382

JO - Opuscula Mathematica

JF - Opuscula Mathematica

SN - 1232-9274

IS - 3

ER -